Journal of Symbolic Logic

The Mean Value Theorem in Second Order Arithmetic

Christopher S. Hardin and Daniel J. Velleman

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 66, Issue 3 (2001), 1353-1358.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183746564

Mathematical Reviews number (MathSciNet)
MR1856746

Zentralblatt MATH identifier
0990.03047

JSTOR
links.jstor.org

Citation

Hardin, Christopher S.; Velleman, Daniel J. The Mean Value Theorem in Second Order Arithmetic. J. Symbolic Logic 66 (2001), no. 3, 1353--1358. https://projecteuclid.org/euclid.jsl/1183746564


Export citation